# SDR USA2008F00029

- Difficulty date: September 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHTING FROM  SEAT ROWS 19 TO 25, LT SIDE, INOPERATIVE.  MAINT REPAIRED WIRING AT SEAT ROW 25 IAW STANDARD PRACTICES. EMERGENCY LIGHTING OPERATIONALLY CHECKS SATISFACTORY.  (K)
